# SDR DALA2022041902741

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CRACK IN EMERGENCY EXIT DOOR 833 ON LH LOAD TRANSMITTING PROFILE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED LOAD TRANSMITTING PROFILE PER A320 SRM 51-72-11. (2197878)
